# SDR 2007UALA01652

- Difficulty date: May 25, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 30,312 hours, 11,511 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964421
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PATH LIGHT HANGING DOWN FWD SIDE OF FC COAT CLOSET.  REPLACED LIGHT ASSY.  OP CHECKS GOOD.
